# SDR 97ZZZX2587

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Twin Inc, repair station FE4R177M
- Aircraft: N9617F
- Make and model: Cessna 208
- Aircraft serial: 20800107
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bolt
- Condition: Loose
- Location: Vert Stab Attach
- Part time: 5,513 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STABILIZER ATTACH BOLTS LOOSE.  SUBMITTER STATED THIS IS NOT THE FIRST OCCURRENCE ON 208 MODELS SERVICED.
